No, it wasn’t the worst by far, I’m sure. But it sucked.
My tongue feels like it’s burnt, like I ate or drink something too hot, if that makes sense? And it seems to have skewed my tastes a bit, particularly with sweet things. I had some soup, and that was OK, but when I tried to drink a Powerade, eat grapes and fruit snacks…no bueno. They tasted horrible. I spit them out. I’m not supposed to eat a lot of sweets anyway during chemo because the sugar/carbs/whatever can cause fungal infections. (Yay!) So it’s not a big problem, probably a good way for me to avoid the sweets, but I wasn’t expecting it, so I couldn’t eat the snacks I brought to work today, and was hangry by the end of the day. And it was a long day because I had class. So waa waa waa.
I’ve also had some nausea and heartburn throughout the day, and of course, constipation. Because why not? I boast about regularity, and voila! Irregular. So that sucks. The trio of doom are probably all tied together, and hopefully the situation will be rectified soon.
Other than that, more tiredness. Not quite fatigued. Still a little bit of that buzzed feeling that’s a result of the steroid, I’ve learned. So since today was the last dose of that this cycle, hopefully tomorrow will be a better day.
My long days, the 8:30am-6:30pm days, are going to be a challenge. I’m going to have to see how that goes over the next week or so, because my focus is pretty much shot by 5:00pm. And that was today with only working 12:00-3:00, and then having class from 4:00pm-6:15pm. Not even a full day! Yikes.
Anyway, while I’m experiencing a high dose of “feeling sorry for myself” today, I’m still trying to stay positive. The side effects I could be experiencing could be much worse. So there’s that.